Header menu link for other important links
Estimation of Upper Bounds for Initial Coefficients and Fekete-Szegö Inequality for a Subclass of Analytic Bi-univalent Functions
Saravanan G,
Published in Springer International Publishing
Pages: 57 - 65
In this article we have introduced a class R ~ (η, q, ς), η∈ ℂ− { 0 } of bi-univalent functions defined by symmetric q-derivative operator. We have estimated the upper bounds for the initial coefficients and Fekete-Szeg ö inequality by making use of Chebyshev polynomials. © Springer Nature Switzerland AG 2019.
About the journal
JournalData powered by TypesetTrends in Mathematics Applied Mathematics and Scientific Computing
PublisherData powered by TypesetSpringer International Publishing
Open AccessNo